# SDR SWIA200819220

- Difficulty date: February 8, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 15,296 hours, 11,755 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Arced
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN E ON J141 SHOWS SIGNS OF ARCING.  REPLACED CONNECTOR.  OPS CHECKS GOOD.
